# SDR SIMA20170314002

- Difficulty date: March 14, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 33,231 hours, 28,766 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564106001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS CORRODED AT LOWER GUIDE PLATE. FABRICATED AND INSTALLED REPAIR DOUBLER ON FRAME 65 AT LWR GUIDE PLATE IAW ERS-EM-53MR-2619.
